Print
Written by Bernardo de la Calle Ysern   
Monday, 12 January 2009 23:39

 Bernardo de la Calle Ysern

Contratado Doctor

Universidad Politécnica de Madrid
ETS de Ingenieros Industriales
Departamento de Matemática Aplicada
José G. Abascal 2, 28006 Madrid
Tel: +34 91 3363102
Fax: +34 91 3363001
Email: This e-mail address is being protected from spambots. You need JavaScript enabled to view it

 

 Bernardo de la Calle Ysern

 


    Submitted Papers 

  •                                                                                                                                                                                                       

    List of Publications


  1. B. de la Calle Ysern, M. M. Spalevic, Modified Stieltjes polynomials and Gauss-Kronrod quadrature rules, Numer. Math. 138 (2018), pp. 1-35.                                                                                                                                     
  2. B. de la Calle Ysern, F. Carbajo Gibaja, La curva de Szegö, La Gaceta de la RSME 20 (2017), pp. 269-296.                                                                                     
  3. B. de la Calle Ysern, J. Mínguez Ceniceros, Zero distribution of incomplete Padé and Hermite-Padé approximations, J. Approx. Theory 201 (2016), pp. 13-29.                                                                                  
  4. B. de la Calle Ysern, Optimal extension of the Szegö quadrature,  IMA J. Numer. Anal. 35 (2015), pp. 722-748.                                                                                                                                                                
  5. B. de la Calle Ysern, J. Mínguez Ceniceros, Rate of convergence of row sequences of multipoint Padé approximants,  J. Comput. Appl. Math. 284 (2015), pp. 155-170.                                                                                    
  6. B. de la Calle Ysern, The Jentzsch-Szegö theorem and balayage measures,  Constr. Approx. 40 (2014), pp. 307-327.                                                                                                                                                       
  7. J. Cacoq, B. de la Calle Ysern, G. López Lagomasino, Direct and inverse results on row sequences of Hermite-Padé approximants,  Constr. Approx. 38 (2013), pp. 133-160.                                                                          
  8. M. Bello Hernández, B. de la Calle Ysern, Meromorphic continuation of functions and arbitrary distribution of interpolation points, J. Math. Anal. Appl. 403 (2013) pp. 107-119.                                                                                                              
  9.  J. Cacoq, B. de la Calle Ysern, G. López Lagomasino, Incomplete Padé approximation and convergence of row sequences of Hermite-Padé approximants,  J. Approx. Theory 170 (2013) pp. 59-77.                                                                                   
  10. B. de la Calle Ysern, A walk through approximation theory.  Recent Trends in Orthogonal Polynomials and Approximation Theory. Contemporary Mathematics Vol. 507, pp. 25-86. Amer. Math. Soc. Providence, R.I. 2010.                                                                
  11. B. de la Calle Ysern, G. López Lagomasino, L. Reichel, Stieltjes-type polynomials on the unit circle,  Math. Comp. 78 (2009), pp. 969-997                                                                                                                                                      
  12. B. de la Calle Ysern, P. González Vera, Rational quadrature formulae on the unit circle with arbitrary poles, Numer. Math. 107 (2007), pp. 559-587.                                                                                                                                                                             
  13. B. de la Calle Ysern, F. Peherstorfer, Ultraspherical Stieltjes polynomials and Gauss-Kronrod quadrature behave nicely for $\lambda<0$, SIAM J. Numer. Anal. 45 (2007), pp. 770-786.                                                                                                                           
  14. D. Barrios Rolanía, B. de la Calle Ysern, G. López Lagomasino, Ratio and relative asymptotics of polynomials orthogonal with respect to varying Denisov-type measures, J. Approx. Theory 139 (2006), pp. 223-256.                                                                                     
  15. B. de la Calle Ysern, Error bounds for rational quadrature formulae of analytic functions, Numer. Math. 101 (2005), pp. 251-271.                                                                                                                                                          
  16. M. Bello Hernández, B. de la Calle Ysern, G. López Lagomasino, Generalized Stieltjes polynomials and rational Gauss-Kronrod quadrature, Constr. Approx. 20 (2004), pp. 249-265.                                                                                                                   
  17. M. Bello Hernández, B. de la Calle Ysern, J. J. Guadalupe Hernández, G. López Lagomasino, Asymptotics for Stieltjes polynomials, Padé-type approximants, and Gauss-Kronrod quadrature, J. Anal. Math. 86 (2002), pp. 1-23.                                                                
  18. B. de la Calle Ysern, G. López Lagomasino, Convergence of multipoint Padé-type approximants, J. Approx. Theory, 109 (2001), pp. 257-278.                                                                                                                                                  
  19. B. de la Calle Ysern, G. López Lagomasino, Convergencia relativa de polinomios ortogonales variantes, en "Margarita mathematica en memoria de José Javier (Chicho) Guadalupe Hernández",  Universidad de La Rioja, Logroño, 2001, pp. 283-294.                                                                                                                                                                     
  20. B. de la Calle Ysern, G. López Lagomasino, Weak convergence of varying measures and Hermite-Pade orthogonal polynomials, Constr. Approx. 15 (1999), pp. 553-575.                                                                                                                                              
  21. B. de la Calle Ysern, G. López Lagomasino, Strong asymptotics of orthogonal polynomials with varying measures and Hermite-Padé approximants, J. Comput. Appl. Math. 99 (1998), pp. 91-103.

 

Last Updated on Thursday, 11 January 2018 02:45